# SDR SCNA20240311138

- Difficulty date: May 26, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON SIDEPLATE LH FROM STA 400 TO STA 500I STR 26L AT FWD CARGO COMPARTMENT. SIDE PLATE LH FROM STA 400 TO STA 500I STR 26 LH AT FWD CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 .
